# SDR AALA20141117010

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,187 hours, 15,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT SEAT 31H INOPERATIVE.  REPAIRED BROKEN WIRE IAW SWPM CHAPTER 20.  SYS CHECKED NORMAL.
